# SDR SWAA2022022243751

- Difficulty date: August 8, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 55,704 hours, 32,572 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 LOWER BEAM TO CRACKED COMMON TO THE RADIUS AT FORWARD MOST ATTACH POINT FOR THE HANDLE BOX ASSEMBLY ON THE INBD SIDE. / SF DOOR #4 LOWER BEAM WAS REPAIRED ON WORK ORDER: 508879. ADDITIONAL WORK FOR SERVICE FORWARD DOOR WAS ACCOMPLISHED ON CUSTOMER CARD: T827935. 89931U 20SEP18 (POS: SF; TAG NO:448365; P/N OFF: 141A6516-18; S/N OFF: 001247; P/N ON: 141A6516-18M; S/N ON: 001247)
